Contact by Phone 1-213-283-8099
# A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Go Back   Health Food, Vitamin and Supplement Forum > Health and Wellness > Sexual Health

Reply
 
Thread Tools Display Modes
  #1  
Old March 15th, 2010, 11:13 AM
Autumn Autumn is offline
Junior Member
 
Join Date: Nov 2009
Posts: 33
Default Problems with birth control...

so im sure we have all seen the adds for yaz, ocella and one other birth control pill that have been causing alot of health issues.. i was wondering if, anybody else who has taken the pill, has had any problems with their health? i was taking yaz then lovora both gave me really bad stomach issues, loss of apitite and a nauseated stomach. it was horrible and im wondering who else has had to deal with this..
Reply With Quote
  #2  
Old March 15th, 2010, 02:34 PM
Carol Floyd Carol Floyd is offline
Junior Member
 
Join Date: Nov 2009
Posts: 38
Default

they have alot of advertisements about the negative side effects that happen when taking certain brands of birth control.. it is very important to be monatered by your doctor so you dont develop these horrible things that others get. look up lawsuits and you will find plenty and you might be able to tag along on the settlement and get some compensation for the problems you have been caused by taking their birthcontrol.
Reply With Quote
  #3  
Old March 15th, 2010, 07:01 PM
trinity beckett trinity beckett is offline
Junior Member
 
Join Date: Jan 2009
Posts: 37
Default

it is very dangrous for people to be takign these pills and not knowing the dangers and other problems that come along with the amount of daily pills you take. best advice is to be wise and be your own advicate.. make sure the things you taking are healthy for you! and dont smoke while taking the pill.
Reply With Quote
  #4  
Old March 18th, 2010, 06:26 PM
Alyssa Lewis Alyssa Lewis is offline
Member
 
Join Date: Sep 2009
Posts: 40
Default

i never took yaz before but i do take ortho. the only problem i experience is having crazy mood swings.. always getting mad at my boyfriend so no reason. hes a trooper for hanging in there when the beast was out of the cage. my sex drive wasn't crazy high either when i took the pills. it lasted for about three months and it went away. thank goodness.. birth control pills do mess with your hormones. women take them to manipulate the body thinking you are pregnant and it blocks off the eggs from getting through your fallopian tube. you should talk to your prescriber about the problem though.. sometimes it might be the pill itself.
Reply With Quote
  #5  
Old March 19th, 2010, 11:40 AM
Kiana Kiana is offline
Junior Member
 
Join Date: Dec 2009
Posts: 43
Default

i know exactly what you mean i have taken the pill before and i hated the person i was when i was on my pill.. i had sex maybe every month. MAYBE.. and then i was the biggest B- itch, i would flip out over little things like they were so tramatic. my man stuck by my side and supported me thoughout the entire process.. but i am no longer on the pill because of the mood swings..
Reply With Quote
  #6  
Old March 20th, 2010, 07:02 PM
Echo Esham Echo Esham is offline
Member
 
Join Date: Sep 2009
Posts: 38
Default

Other than weight gain, I love my birthcontrol. I am on Seasonale which lets me have a period every 3 months. Its nice having the control, but I do still get cramps around the time Im suppose to have a period (on months I dont), but they are less sever and I am happy with the trade off. That means less time and money on girlly stuff like tampons and less leaks and less time spent in bed bent over with cramps and feeling all crappy. I did have a birthcontrol I didnt like, the shot depro, but i talked to my dr and got on this.
Reply With Quote
  #7  
Old March 26th, 2010, 02:38 PM
Marcy Clark Marcy Clark is offline
Member
 
Join Date: Sep 2009
Posts: 33
Default

there are alot of diffrent pills that you can take and with them all you can really get sick from all the side effects.. there are blood clots, mood swings, not getting your period on time, having horrible back pains.. there are just so many diffrent things that you can do when you have the pill you just really have to be careful when taking them or they can cause serious damage..
Reply With Quote
  #8  
Old March 31st, 2010, 03:05 PM
Fallon Lusckndy Fallon Lusckndy is offline
Member
 
Join Date: Sep 2009
Posts: 86
Default

yeah as a matter of fact i just saw a commercial for that today ive been wanting to take birthcontrol but i guess im kinda scared haha and when i tell you the reason your gonna think its soo dumb but i dont wanna gain 10 pounds ive been going back and fourth with weight recently and i just wanna feel happy with myself.
Reply With Quote
  #9  
Old April 5th, 2010, 06:26 PM
Noelle Noelle is offline
Member
 
Join Date: Sep 2009
Posts: 69
Default

birthcontrol pills dont alwyas make you lose weight, some times one person gains weight while others actually lose weight. my best friend and i were on the same type of birth contol she gained weight and her boobs grew. mine stayed the same size and i actually lost weight. so it all just effects everybody diffrntly. thats like some men trying to trasnsition to women actually take birthcontrol becasue they are craving that hormornal balance and there wanting to feel more like a woman than a man.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -7. The time now is 06:50 AM.


Powered by vBulletin® Version 3.8.5
Copyright ©2000 - 2016, Jelsoft Enterprises Ltd.

QUICK HELP LINKS COMPANY INFORMATION
- Order Form
- Return Policy
- Volume Discount
- Order Tracking
- International Customer
- General Policy
- Backordered Items
- Contact Us
- About Bayho, Inc
- How to Order
- Our Office
- Health Reward Points
- Privacy Policy